# SDR DALA2019092305480

- Difficulty date: September 20, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N907DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32010
- Aircraft time: 2,995 hours, 1,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3907 DURING TASK CARD 3350-7390 FOUND SEAT 29 EMERGENCY LIGHT INOP. CORECTIVE ACTION: RE-TERMINATED WIRES AT EMERGENCY LIGHT CONNECTOR PER SWPM 20-64-17 OPS CHECK NORMAL. (6004684).
